# SDR U2RA2024090800045

- Difficulty date: August 8, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B06295789
- Condition: Dented
- Location: Zone 100
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL6304, KUL6288 & KUL6296 TOTAL 5 EA DENTS WERE FOUND ON UPPER SURFACE OF THE AFT CGO LHS LATERAL BEAM WEB (P/N: 65B06295-7), RHS LATERAL BEAM WEB (P/N: 65B06295-8), RHS LATERAL BEAM WEB (P/N: 65B06295-9), FROM STA 1660 TO 1680, BETWEEN LBL 45.50 TO RBL 45.50.
